| Catalog Number |
57-0693 |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product has not yet been received for evaluation.There has been a total of (b)(4) sold of this part number with no additional complaints recorded for this occurrence.A follow up report will be submitted once the product is retrieved for evaluation.
Event or Problem Description
While performing an minimally invasive microlumbar discectomy, the lumbar kerrison tip broke off in the patient's incission while attempting to remove bone.The surgeon was able to retrieve the broken kerrison tip with no additional affect on the patient.
Additional Manufacturer Narrative
Upon receiving the device, it was determined that the lot number was 20161746.Based on this lot number, it can be determined that it was purchased in (b)(6) 2019.This type of damage is consistent with biting something too large or hard for the device especially while dull.The material and hardness for the device were reviewed with all readings found to be within conformance per the product specifications and intended use.Based on the evaluation of the device the risk assessment, no further actions are required.This can be see as the final report.If additional information is obtained that allages any additional patient involvement or the need for corrective actions, a follow up report will be submitted.